Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 55, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 2, 2023, 5:10 PM EDT for Knox County, Morrow County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2023, 5:10 PM EDT (21:10 UTC)
- Expired
- Jul 2, 2023, 6:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Knox County, OH, Morrow County, OH
The radar
The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:57 PM EDT | TSTM WND DMG | 5 Wsw Mount Vernon, OH | Tree down on Columbus Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
243
WUUS51 KCLE 022110
SVRCLE
OHC083-117-022200-
/O.NEW.KCLE.SV.W.0055.230702T2110Z-230702T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
510 PM EDT Sun Jul 2 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Morrow County in north central Ohio...
Southwestern Knox County in north central Ohio...
* Until 600 PM EDT.
* At 510 PM EDT, a severe thunderstorm was located near Delaware,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Centerburg, Ashley, Sparta and Marengo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4027 8274 4028 8275 4035 8275 4036 8293
4041 8293 4042 8302 4048 8256 4027 8251
TIME...MOT...LOC 2110Z 261DEG 30KT 4031 8302
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Iverson1 follow-up statement
191
WWUS51 KCLE 022151
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
551 PM EDT Sun Jul 2 2023
OHC083-117-022200-
/O.EXP.KCLE.SV.W.0055.000000T0000Z-230702T2200Z/
Morrow OH-Knox OH-
551 PM EDT Sun Jul 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORROW AND
SOUTHWESTERN KNOX COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4027 8274 4028 8275 4035 8275 4036 8293
4041 8293 4042 8302 4048 8256 4027 8251
TIME...MOT...LOC 2150Z 261DEG 30KT 4036 8263
$$
IversonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:40 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 2, 4:40 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 440 PM EDT Sun Jul 2 2023 .SYNOPSIS... A broad frontal boundary will linger across the southern Great Lakes through Sunday morning. A weak wave of low pressure will track along this front overnight into Sunday, eventually pulling a cold front south across the area on Sunday night. Weak high pressure will arrive in the region Monday into Tuesday. && .NEAR TERM /THROUGH MONDAY NIGHT/... Breaks in the cloud cover has allowed for destabilization this afternoon with ML CAPE values of 1000-2000 J/kg building in from the south. This is located in the warm sector ahead of weak surface low pressure over northern Indiana with dewpoints generally around 70 degrees. An upper level trough is located over southern Indiana which will lift northeast towards Lake Erie this evening and provide support for continued development. Scattered thunderstorms have been developing in western Ohio over the last 2 hours. Storms have thus far been stronger in SW Ohio where there is better upper level jet support and instability and in closer proximity to the upper low. Thunderstorms are expected to expand across the western half of the CWA and then move east through about midnight. A Severe Thunderstorm Watch extends up to about Central Ohio. Thus far storms have not been severe in northern Ohio but winds have been estimated to be around 50 mph with a few of the stronger thunderstorms. The jet support is expected to remain better to south with effective shear peaking around 20-30 knots in northern Ohio. We will need to monitor upstream storm evolution through the evening, especially as the upper low approaches, but think the marginal risk of severe thunderstorms characterizes the evening well. A decrease in intensity is expected as we approach sunset so think it is unlikely we will see the watch expanded into our forecast area but will be something to monitor. Storms thus far have been pretty cellular and progressive in nature but will produce locally heavy rainfall with high freezing levels and precipitable water values around 1.7 inches. High rainfall rates of 3+ inches are possible but will need some training of storms for flooding to become a problem. Broad upper level trough lags overhead on Monday with the low level frontal boundary still stalled across the area. The better upper level support shifts east of the area but a trough remains through 700mb with lingering low level moisture. Coverage of showers will be limited during the morning but daytime heating will contribute to destabilization and an expansion of showers with scattered thunderstorms, especially across inland NE Ohio/NW Pennsylvania. Activity will drift southeast through the afternoon as drying occurs from north to south and stable air moves in off Lake Erie. Negative theta-e advection through the column and a loss of heating should result in a quick decrease in showers Monday night. Highs on Monday will be in the upper 70s/low 80s and still feel muggy. Some minimal decrease in boundary layer moisture will accompany the front on Monday night. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Mid level ridging with rising upper level heights and surface high pressure build across the Ohio Valley Tuesday into Wednesday. Though we'll be under the control of high pressure, lingering low level moisture remains over the region leaving a 15-30 percent chance for showers and thunderstorms during the morning and afternoon on Tuesday. Gradual clearing of cloud cover is expected to occur during the late afternoon and evening on Tuesday which will decrease PoPs and give way to mainly clear skies. We'll stay mainly dry with mostly sunny conditions during the day Wednesday as the surface high pressure builds eastward. Hot and muggy conditions are expected both Tuesday and Wednesday. Afternoon highs Tuesday will rise into the mid to upper 80s areawide, seasonable for this time of year. Overnight lows will dip into the mid to upper 60s. Wednesday will be the warmest day of the week as highs rise into the upper 80s to near 90 degrees across western Ohio. No concerns for any heat headlines as Heat Index values remain in the upper 80s to low 90s and our criteria for Heat Advisories begins when Heat Index values are greater than or equal to 100 degrees. && .LONG TERM /THURSDAY THROUGH SUNDAY/... Our next shot at showers and thunderstorms across the region comes Thursday as a low to mid level trough, upper level disturbance, and surface cold front all move eastward across the area. Cloud cover and precipitation chances will increase Thursday morning and continue into Friday evening as the surface cold front tracks east. High pressure builds in from the west behind the cold front by early Saturday morning. Lingering low level moisture may keep us cloudy this weekend, though rain chances should be lower. We'll remain warm ahead of the cold front on Thursday with highs in the mid to upper 80s. Behind the cold front, highs will be a few degrees lower through the weekend as they top out in the low to mid 80s. && .AVIATION /18Z Sunday THROUGH Friday/... Ceilings have been improving from west to east today. Scattered showers and thunderstorms are starting to develop in NW Ohio where there has been a little better destabilization while IFR ceilings in the east have limited heating. A trend towards VFR will continue this evening. Thunderstorms are expected to fill in across NW Ohio by 21Z and then expand eastward through the evening. Have tried to time into TAFs where confidence was higher. Thunderstorms will be heavy rain producers and IFR visibilities will be possible. Showers will diminish overnight with IFR ceilings filling in between 06-10Z and lasting into Monday morning. Ceilings will improve with some heating on Monday. Scattered showers will also be possible towards the end of the TAF cycle, mainly at MFD/CAK/YNG. Drier air will start to reach northern terminals on Monday with improving ceilings. Winds will be southwest at 10 knots or less, shifting to the northwest on Monday between 14-18Z at northern sites. A few stronger thunderstorms are possible this evening but will be fairly isolated in nature. The strongest thunderstorms may be capable of wind gusts to 40-50 knots. Outlook...Non-VFR possible in scattered to widespread showers and thunderstorms through Monday. Non-VFR may return again in isolated to scattered showers and thunderstorms on Tuesday and Wednesday afternoons. && .MARINE... Still anticipating some scattered showers and thunderstorms possible over the lake through Monday. Any strong shower or thunderstorm could be capable of localized gusty winds and brief higher waves. Outside of thunderstorms, no concern regarding marine headlines through the middle of this week. Light and variable winds in place through Monday afternoon. Winds become northwesterly as surface low pressure exits the area to the east. Surface high pressure builds south of the lake for Tuesday and Wednesday which will lead to southerly winds between 5 and 10 knots. A cold front approaches the lake from the west early Thursday with winds becoming northwesterly behind the front. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...KEC NEAR TERM...KEC SHORT TERM...Iverson LONG TERM...Iverson AVIATION...KEC MARINE...Iverson
Hazardous weather outlook, Jul 2, 5:11 AM EDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 511 AM EDT Sun Jul 2 2023 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 511 AM EDT Sun Jul 2 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms are expected to re- develop this afternoon and evening. Any thunderstorms will be accompanied by torrential rainfall, which could lead to localized flooding if locations see training or repeated thunderstorms. Isolated damaging wind gusts can not be ruled out with a few stronger thunderstorms, especially south of the lakeshore counties in Ohio where a Marginal Risk for severe weather is in place. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LEZ061-142>149-162>169-030915- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 511 AM EDT Sun Jul 2 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 2, 3:22 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
322 PM EDT Sun Jul 2 2023
OHZ017-018-027-022000-
Seneca OH-Wyandot OH-Hancock OH-
322 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southwestern Seneca,
Wyandot and southeastern Hancock Counties through 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dunkirk, or 10 miles northeast of Ada, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Upper Sandusky, Forest, Arlington, Sycamore, Vanlue, New Riegel,
Carey, Nevada, Mount Blanchard, Wharton, Kirby and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4108 8330 4095 8317 4078 8311 4072 8349
4080 8349 4082 8351 4082 8376 4085 8379
TIME...MOT...LOC 1921Z 242DEG 28KT 4083 8364
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Jul 2, 3:43 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
343 PM EDT Sun Jul 2 2023
OHZ027-028-036-022030-
Crawford OH-Wyandot OH-Marion OH-
343 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northern Marion,
southeastern Wyandot and southwestern Crawford Counties through 430
PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm near
Marseilles, or 10 miles east of Kenton, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, La Rue, Morral, Marseilles, Nevada, Caledonia, New
Bloomington and Harpster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4085 8305 4067 8296 4062 8296 4055 8312
4054 8342 4068 8342 4069 8344 4070 8344
4070 8348 4071 8349
TIME...MOT...LOC 1943Z 245DEG 25KT 4066 8340
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Jul 2, 4:20 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Sun Jul 2 2023
OHZ027-028-036-022100-
Crawford OH-Wyandot OH-Marion OH-
420 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northeastern Marion,
southeastern Wyandot and Crawford Counties through 500 PM EDT...
At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bucyrus, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Bucyrus, Galion, Crestline, New Washington, Chatfield,
Nevada, Tiro, North Robinson, Oceola and Sulpher Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4079 8321 4095 8305 4100 8278 4099 8273
4071 8273 4071 8285 4065 8286 4063 8310
TIME...MOT...LOC 2019Z 242DEG 27KT 4075 8305
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
IversonSpecial weather statement, Jul 2, 4:43 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
443 PM EDT Sun Jul 2 2023
OHZ047-022130-
Knox OH-
443 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of eastern Knox County
through 530 PM EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gambier, or near Mount Vernon, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Vernon, Gambier, Danville, Martinsburg, Gann and Bladensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4025 8248 4042 8251 4050 8251 4054 8218
4043 8218 4028 8220
TIME...MOT...LOC 2042Z 243DEG 14KT 4036 8238
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Jul 2, 4:54 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
454 PM EDT Sun Jul 2 2023
OHZ019-028>030-037-022145-
Crawford OH-Huron OH-Richland OH-Ashland OH-Morrow OH-
454 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of Richland, southern
Huron, northwestern Ashland, northeastern Morrow and eastern Crawford
Counties through 545 PM EDT...
At 453 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Washington to near Shelby to near
Galion. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Willard, Ontario, Lexington,
Crestline, New London, Plymouth, New Washington, Hayesville,
Savannah, Greenwich, Bailey Lakes, Tiro, Mifflin, Nankin, Shenandoah
and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4063 8276 4080 8279 4099 8296 4100 8293
4099 8283 4102 8283 4115 8235 4111 8233
4107 8234 4106 8232 4078 8220
TIME...MOT...LOC 2053Z 250DEG 27KT 4098 8283 4083 8269 4066 8273
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
IversonSpecial weather statement, Jul 2, 5:05 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
505 PM EDT Sun Jul 2 2023
OHZ003-022130-
Lucas OH-
505 PM EDT Sun Jul 2 2023
...A cluster of strong thunderstorms will impact portions of
northern Lucas County through 530 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong cluster of
thunderstorms near Oregon, or 8 miles east of Temperance, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Toledo, Oregon, Sylvania, Rossford, Northwood, Ottawa Hills, Berkey,
Harbor View and Reno Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4173 8346 4173 8345 4172 8347 4171 8345
4170 8346 4169 8344 4170 8344 4169 8343
4169 8335 4171 8334 4166 8324 4162 8336
4161 8358 4172 8388
TIME...MOT...LOC 2104Z 239DEG 49KT 4173 8342
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
26The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:57 AM EDT | Special Weather Statement | CLE | Crawford, Knox, Marion, Morrow, Richland, Seneca and 1 more | 63 min |
| Jul 2, 2:57 AM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Medina, Richland, Wayne | 48 min |
| Jul 2, 3:22 PM EDT | Special Weather Statement | CLE | Wyandot | 38 min |
| Jul 2, 3:43 PM EDT | Special Weather Statement | CLE | Marion | 47 min |
| Jul 2, 4:20 PM EDT | Special Weather Statement | CLE | Crawford | 40 min |
| Jul 2, 4:43 PM EDT | Special Weather Statement | CLE | Knox | 47 min |
| Jul 2, 4:54 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 51 min |
| Jul 2, 5:05 PM EDT | Special Weather Statement | CLE | Lucas | 25 min |
| Jul 2, 5:14 PM EDT | Tornado Warning | CLE | Lucas, Ottawa | 31 min |
| Jul 2, 5:25 PM EDT | Special Marine Warning | CLE | 95 min | |
| Jul 2, 5:32 PM EDT | Special Weather Statement | CLE | Ashland, Wayne | 43 min |
| Jul 2, 5:47 PM EDT | Special Weather Statement | CLE | Ottawa | 43 min |
| Jul 2, 6:10 PM EDT | Special Weather Statement | CLE | Holmes, Knox | 50 min |
| Jul 2, 6:18 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 57 min |
| Jul 2, 6:27 PM EDT | Special Marine Warning | CLE | 93 min | |
| Jul 2, 6:29 PM EDT | Areal Flood Advisory | CLE | Knox | 90 min |
| Jul 2, 7:01 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 44 min |
| Jul 2, 7:11 PM EDT | Special Marine Warning | CLE | 94 min | |
| Jul 2, 7:19 PM EDT | Special Weather Statement | CLE | Stark | 41 min |
| Jul 2, 7:41 PM EDT | Special Weather Statement | CLE | Knox | 34 min |
| Jul 2, 7:41 PM EDT | Special Weather Statement | CLE | Lorain | 64 min |
| Jul 2, 7:59 PM EDT | Flash Flood Warning | CLE | Knox | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.